Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am just not....me anymore

I feel like I have become numb. I have lost my creativity. I dont want to talk to family or friends anymore. What can I do or tell myself to make me feel human again? I cant explain it.... And please do not suggest mani/pedis, reading, bubble baths...or anything that moves slow in general...I do not find slow things relaxing...just irritating...

 
LovinEveryDay

Asked by LovinEveryDay at 9:10 PM on Aug. 17, 2009 in Health

Level 1 (3 Credits)
This question is closed.
Answers (5)
  • what type of birth control are you on? Hormone imbalance can cause this depending on what hormones are off. I recommend the site www.women4balance.com to get started on research. There is a test you can take there to see where you might be on the hormone scale. It isn't the same as going to a doctor but it can help get you started.
    cat1622

    Answer by cat1622 at 9:39 PM on Aug. 17, 2009

  • sounds like you might need to talk to a doctor, im going throught the same thing. its most likely depression of some sort. medication may help you or even plain counsiling..just talking to somone who can hear you out & you dont have to feel like they are passing judgment. a thereapist can help in many ways, they can help you understand better ways of coping with your feelings or situatuions. good luck to you & i hope you start feeling better. =]
    .Kelly.

    Answer by .Kelly. at 9:13 PM on Aug. 17, 2009

  • I agree with Kelly that it sounds like depression. Get a medical check up to rule out anemia, virus, or other medical problem. All of these will drain your energy. Perhaps your doctor will suggest counseling or further evaluation. Sometimes searching for religious meaning helps, getting involved in a religion or religious institution. Volunteer work.
    Bmat

    Answer by Bmat at 9:20 PM on Aug. 17, 2009

  • I agree with .Kelly.
    His_Mommy26

    Answer by His_Mommy26 at 9:21 PM on Aug. 17, 2009

  • I don't have any answers or suggestions for you (although those who have seem to be worth looking into).
    Just wanted to say that I get that way too at times. Tonight being one of them. For me it seems to be a roller coaster thing...without the incredible highs. I just get rather blah, bland and yes, numb every couple weeks, then I'm back to normal.
    I believe mine to be hormonal compounded by situation. I know it will be better soon, but for now it's just not much fun.
    Nikara

    Answer by Nikara at 11:26 PM on Aug. 17, 2009